# SDR AWXA0001405

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FWD CORNER HAS DENT (APPROX 1 X 5 INCH AND .0937 INCH DEEP).  REMOVED DAMAGE; FABED AND INSTALLED 3 DOUBLER PLATES AND 1 FILLER; NDT NO CRACKS NOTED IAW B737 NTM PT 6 FIG 51-00-00, SRM 53-30-3 FIG 46.
